Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Difficulty in erection and short penis. Solution?

hi i am 28 year old.five feet seven inches in height, 70 kg in weight.I am unmarried had sex.with 40 year old problem is that while during ejaculation The erection does not sustain for a long time with rigidity, and my my penis become small this happens every time during sex. I have four and half inch in length erect penis.sir i have taken my medicine for long erection but it not work..i am able to satisfy my partner.plz give me solution sir what can i do.and i wanted to increase my penis size,,is there any supliment
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

Firstly you might need to consult an psychiatrist to find out if you have any difficulties in your libido or have other mental health concerns like depression. Otherwise, you have a very common problem of erectile dysfunction and / or premature ejaculation and it can be easily treated with medications available during this time. The class of medication is called phosphodiesterase 5 inhibitors (PDE5Inh) selective serotonin reuptake inhibitors and it also helps with decreased libido which is a result of depression if you are going through one. I advise you to consult with a qualified psychiatrist who might be able to help in this regard. I hope this helps.

Take care and have a lovely day!
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor